# SDR QXEA2018122400466

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 27,838 hours, 29,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS CLEAR PLASTIC COVER ON LH FLOOR LIGHT STRIPS IS LIFTING AT ROW 18AB. REMOVED FROM SERVICE. RESECURED CLEAR PLASTIC COVER ON LH FLOOR LIGHTING STRIP @ 18B.  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
